Volume & Issue: Volume 5, Issue 1, Winter and Spring 2019 
2. Exponential Stability Analysis for Delay-Differential Systems of Neutral Type with an LMI Approach

Page 11-20

Veerakyathaiah Umesha; Spirangaiah Padmanabhan; P. Baskar; Muhammad Syed Ali


5. On T-Extensions of Abelian Groups

Page 60-68

Aliakbar Alijani; Hossein Sahleh


7. Ruscheweyh-Type Harmonic Functions Defined By $q$- Differential Operators

Page 79-88

Gangadharan Murugusundaramoorthy; Jay M. Jahangiri


8. Almost conformal Ricci solitons on $f$-Kenmotsu Manifolds

Page 89-104

Shyamal Kumar Hui; Sunil Kumar Yadav; Akshoy Patra


10. On Approximation by $(p,q)$-Meyer-König-Zeller Durrmeyer Operators

Page 113-124

Honey Sharma; Cheena Gupta; Ramapati Maurya


11. On Two Generation Methods for The Simple Linear Group $PSL(3,5)$

Page 125-139

Ayoub Basheer Mohammed Basheer; Thekiso Trevor Seretlo